Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and epilobium
Sep 28, 2011

I started on Atripla yesterday. As I sometimes have symptoms of benign enlarged prostate syndrome, I have been drinking 1 to 2 cups of epilobium tea a day on and off for many years. This relieves the symptoms fairly quickly. Can you see any possible interaction between epilobium tea and Atripla?

Response from Dr. Henry

Good question-I couldnt data on drug interaction between epilobium tea and use of Atripla. In general I would have a high level of concern but would monitor for unusual problems or unexpected increase in HIV level. If any reader knows of a published reference please post. KH



Previous
Severe Bladder Problems
Next
Skin rashes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement